MAUDE Adverse Event Report: SPECTRUM MEDICAL QUANTUM FLOW SENSOR; BLOOD GAS MONITOR

SPECTRUM MEDICAL QUANTUM FLOW SENSOR; BLOOD GAS MONITOR
Model Number QFS4-ST-075
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was tested on return to the manufacturer.Failed mode confirmed.On internal inspection, a green sensor wire had snapped off the solder bucket.The root cause was determined to be due to failed solder joints.
 
Event or Problem Description
It was reported that the the bubble detector triggered after the user had finished priming.As no air was visible, this was treated as a false positive.There was no harm to the patient involved.We consider incorrect measurement from bubble sensor to be reportable.

Brand Name
QUANTUM FLOW SENSOR
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
edward blogg
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key22235924
Report Number3006073153-2025-00145
Device Sequence Number9042082
Product Code DRY
UDI-Device Identifier05060434422002
UDI-Public05060434422002
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS4-ST-075
Device Catalogue Number51-000078-00
Device Lot NumberFS4000211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown